# SDR I5PA2020031101

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 94,006 hours, 24,187 cycles
- Engine: Pwa PW2040
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734219
- Part serial: 10291
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCAFT ARRIVED IN HNL WITH APU UNABLE TO START ON DURING TAXI INTO THE GATE. APU ECU WAS CONFIRMED FAULTY AFTER PERFORMING OPERATIONAL CHECKS. ECU WAS REPLACED AND APU STARTED WITHOUT ANY FURTHER ISSUES.
